• GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 400 Count

    Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ingredient of Aleve. See product images above for full product information.

    • Brand: Good Sense
    • ASIN: B00G7VOA8E
    • UPC: 301130368795

  • Mucinex Sinus-Max Max Strength Day & Night Caplets, 20ct

    Mucinex Sinus-Max Day/Night has two different types of caplets--one to fight your symptoms during the day and the other to fight your symptoms at night. Mucinex Sinus-Max Day has a triple-action formula that contains three maximum strength medicines.* One medicine reduces swelling in the nose that causes sinus pressure. Another medicine thins and loosens mucus. And the third medicine relieves pain and headaches.

    • Brand: Mucinex
    • ASIN: B00AN5LA7E
    • UPC: 363824202204

  • Contac Cold+Flu Day, 24 Night Caplets, Powerful Non-Drowsy Daytime Relief from Cold & Flu Symptoms, Nasal Decongestant, Pain Reducer

    Contac Cold + Flu Night delivers powerful relief--at the highest possible strength without a prescription--from a multitude of cold and flu symptoms. Get the cold and flu relief you want and the rest you need.

    • Brand: Mylan
    • ASIN: B007XTLQS6
    • UPC: 346017023244

  • GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 400 Count by Good Sense

    Compare to the active ingredient of Aleve;Strength to last 12 hours;Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold; temporarily reduces fever;Pain Reliever/Fever Reducer (NSAID);Nonsteroidal anti-inflammatory drug

    • Brand: Good Sense
    • ASIN: B01M1I7P1L

  • Mucinex Fast-Max Day/Night Severe Cold & Flu Caplets, 30ct

    Some colds really work their magic; if you’re not dealing with a headache, you’re battling severe congestion that makes it difficult to breathe. And no cold would be complete without that 24/7 menace known as mucus. When you’re fighting a cold like this, Maximum Strength Mucinex Fast-Max Severe Congestion & Headache can deliver relief. It rieves headache, clears nasal congestion and breaks up the party that mucus is having in your chest.

    • Color: Sss
    • Brand: Mucinex
    • ASIN: B00EFRVDQ4
    • UPC: 363824551302

  • GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 100 Count

    GoodSense All Day Pain Relief, Naproxen Sodium Caplets, 220 mg, 100 Count Good Sense Naproxen Sodium Caplets, 220 mg, temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Compare to the active ingredient of Aleve. See product images above for full product information.

    • Brand: Good Sense
    • ASIN: B00CM2AG8K
    • UPC: 301134368784

  • Estroven Maximum Strength + Energy - One Per Day Formula - 2 Boxes, 60 Caplets Each

    Estroven Maximum Strength + Energy is a safe and effective dietary supplement to provide multi-symptom menopause relief, helps reduce hot flashes and night sweats, plus boosts energy.* So you can feel like you again. *These statements have not been evaluated by the FDA. This product is not intended to diagnose, treat, cure, or prevent any disease.

    • Brand: Estroven
    • ASIN: B00I3QN596
    • UPC: 092961040010

  • DONA Crystalline Glucosamine Sulfate 60 caplets - Blister Pack

    World's Most Prescribed Glucosamine.*Now Available in the U.S. Without Prescription.30 Day Supply.The only brand proven effective in two 3 year controlled clinical studies to:Promote healthy cartilage.** Lubricate joints.** Support joint mobility and flexibility.** Protect cartilage.***In stabilized form.**These statements have not been evaluated by the Food & Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.

    • Brand: WynnPharm, Inc.
    • ASIN: B0788B6BDY
    • UPC: 811511000096

  • Walgreens All Day Pain Relief Caplets, 50 Each by Walgreens

    Walgreens,All Day Pain Relief Caplets;naproxen sodium;shop by active ingredient;Walgreens

    • Brand: Walgreens
    • ASIN: B01N1ZHV7V